| Model Number |
367001 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Date of event: unknown.The date received by manufacturer has been used for this field.
Event or Problem Description
It was reported while using bd vacutainer® blood alcohol determinations sodium fluoride tubes lost vacuum.The following information was provided by the initial reporter: cutomer mentioned that the phlebotomists had some tubes that lost vacuum, but she did not use these when drawing the patients.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: bd received 15 product samples, which were returned by the customer (the ¿customer¿s product samples¿).The customer¿s product samples were evaluated along with product retention samples of the same lots from bd inventory (¿product retention samples¿) and samples from bd inventory from a different lot (¿control samples¿).As described below, bd tested the customer¿s product samples, control samples, and product retention samples.No issues relating to the reported erroneous results, i.E., unexpected high alcohol concentrations, were observed.In response to the customer¿s report, bd conducted the following: ¿testing of product retention samples: bd¿s product retention samples (of the same lot) were tested by conducting visual inspections and draw testing.Testing of customer¿s product samples: the customer¿s product samples (along with controls from a different lot) were tested via tube headspace gc-ms for ethanol content.Device history record (dhr) review: based on a review of the dhr for the incident lot, all product specifications and requirements for lot release were met.A complaint history was performed, and this was the only complaint found on this batch number for the reported issue.Complaint history: a complaint history review was performed, and this was the only complaint found on this batch number for the reported issue.The following fields were updated due to additional information: d9: device available for evaluation: yes.D9: returned to manufacturer on: 2022-07-20.